# SDR 5APR577Y60

- Difficulty date: April 18, 2011
- Submitted: April 19, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N243AF
- Make and model: Pilats PC1247
- Aircraft serial: 1243
- Aircraft time: 284 hours, 262 cycles
- Engine: Pwa PT6A67
- Engine time: 284 hours, 262 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Faulted
- Location: Mlg
- Part time: 284 hours, 262 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHEN GEAR DOWN SELECTED, HYD CASS, PULLED QRH THEN CASS WENT AWAY AND GEAR CAME DOWN.   A POOR CONNECTION AT PIN "P" OF TB 1611-02, WIRE T1076B22 WAS FOUND TO BE AT FAULT.  RELOCATED WIRES T1076B22, T1076A22 AND T1075B22 TO PINS F, M, AND X OF TB1611-02. PERFORMED 5 SUCCESSFUL, CONSECUTIVE GEAR SWINGS WITH NO DEFECTS NOTED IAW AMM 12-B-32-30-00-00A-903A-A.
